Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Got anal skin tag removed, botox injected sphincter muscle. Experienced needle like feeling, numbness in leg. Worry?

Hi, I had an anal skin tag removed yesterday and botox injected into my inner sphincter muscle under general anaesthetic. last night when I got up and sat on the toilet I experiences sharp pins and needles type feelings down my right leg and now today I have an area of numbess on the inside of my right leg from my knee to mid thigh,
is this something I should be worried about or will it go away by itself?
I'm 25 and female, 171cm, 79kg
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Apparently the anaesthetic used at the anal area has travelled down to your spine and has temporarily affected some lumbosacral nerve roots,this should pass away within a day or two.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor